# SDR HKGA20180201001

- Difficulty date: January 31, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 41,907 hours, 59,639 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 12050477001
- Condition: Ruptured
- Location: Bleed Air
- Part time: 41,907 hours, 59,639 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF,  THE PILOTS TURNED THE BLEEDS TO NORMAL IAW AFTER TAKEOFF CHECKLIST AND RECEIVED A RED LT DUCT LEAK ANNUNCIATION.  PERFORMED THE QRH PROCEDURES AND RETURNED TO THE AIRPORT. MAINTENANCE TROUBLESHOT THE ISSUE TO THE LEFT CROSS BLEED TUBE ASSEMBLY BEING RUPTURED. MAINTENANCE REMOVED AND REPLACED THE TUBE ASSEMBLY AND PERFORMED OPERATIONAL CHECKS IAW AMM. NO FURTHER DEFECTS WERE NOTED IN THE AREA.
